# SDR AU981153

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Switch
- Part number: 991028710
- Condition: Leaking
- Location: Hyd Pressure
- Component: 99101881
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PRESSURE SWITCH LEAKING FROM SWITCH BODY.  SUSPECT FAILURE OF INTERNAL DIAPHRAGM.
